# SDR P5CA2020111700384

- Difficulty date: November 16, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,974 hours, 5,125 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 6411371
- Part serial: 5651
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PACK NO START, AFTER FEW SECONDS. "LT PACK OFF" EICAS MESSAGE AT LT PACK SW AUTO.  RE-RACKED LT PTC & RE-CONNECT COMPRESSOR OUTLET OVERHEAT SW THEN OPERATIONS NORMAL.  ALSO SW WIRING CHECKED OK AND REMOVE/REPLACED SW THEN OPERATIONS CHECK OK, PER FIM 21-51 TASK 876, WPM 21-51-11, AMM 21-51-19/201 & AMM 21-51-14/401.
